VOL. 70 · NO. 4 | October, 2018
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 70 (4), (October, 2018)
No abstract available
Articles
Jan BŘEZINA, Eduard FEIREISL
J. Math. Soc. Japan 70 (4), 1227-1245, (October, 2018) DOI: 10.2969/jmsj/77337733
KEYWORDS: Euler system, measure-valued solution, weak-strong uniqueness, perfect gas, 35L45, 35Q35, 76N15
Tomo MURAO
J. Math. Soc. Japan 70 (4), 1247-1267, (October, 2018) DOI: 10.2969/jmsj/77417741
KEYWORDS: handlebody-knot, biquandle, Gordian distance, unknotting number, 57M25, 57M15, 57M27
Tomoki NAKANISHI
J. Math. Soc. Japan 70 (4), 1269-1304, (October, 2018) DOI: 10.2969/jmsj/75767576
KEYWORDS: dilogarithm, quantum dilogarithm, cluster algebra, 13F60, 33E20
Christophe EYRAL, Mutsuo OKA
J. Math. Soc. Japan 70 (4), 1305-1336, (October, 2018) DOI: 10.2969/jmsj/77437743
KEYWORDS: deformation family of mixed singularities, Whitney equisingularity, non-compact Newton boundary, strong non-degeneracy, uniform local tameness, Whitney $(b)$-regularity, Thom $a_f$ condition, 14J70, 14J17, 32S15, 32S25
Toshiaki ADACHI
J. Math. Soc. Japan 70 (4), 1337-1346, (October, 2018) DOI: 10.2969/jmsj/76397639
KEYWORDS: Kähler magnetic fields, trajectory-harps, string-lengths, string-cosines, zenith angles, tuning-lengths, 53C22, 53B35
Yusuke ARIKE, Kiyokazu NAGATOMO, Yuichi SAKAI
J. Math. Soc. Japan 70 (4), 1347-1373, (October, 2018) DOI: 10.2969/jmsj/74957495
KEYWORDS: minimal models, modular invariance, modular linear differential equations, 2D-chiral conformal field theory, 81T40, 11F11, 17B69
Romain JOLY, Julien ROYER
J. Math. Soc. Japan 70 (4), 1375-1418, (October, 2018) DOI: 10.2969/jmsj/77667766
KEYWORDS: damped wave equation, energy decay, diffusive phenomenon, periodic media, 35L05, 35B40, 47B44, 35B27, 47A10
Yohann GENZMER, Rogério MOL
J. Math. Soc. Japan 70 (4), 1419-1451, (October, 2018) DOI: 10.2969/jmsj/76227622
KEYWORDS: holomorphic foliation, invariant curves, Poincaré problem, $GSV$-index, 32S65
Robert LATERVEER
J. Math. Soc. Japan 70 (4), 1453-1473, (October, 2018) DOI: 10.2969/jmsj/74497449
KEYWORDS: algebraic cycles, Chow groups, motives, finite-dimensional motives, cubic fourfolds, abelian varieties, Kuga–Satake correspondence, 14C15, 14C25, 14C30, 14K99
Nakao HAYASHI, Chunhua LI, Pavel I. NAUMKIN
J. Math. Soc. Japan 70 (4), 1475-1492, (October, 2018) DOI: 10.2969/jmsj/77127712
KEYWORDS: critical NLS equations, higher space dimensions, large time asymptotics, 35Q55, 35B40
Akito FUTAKI, Hajime ONO
J. Math. Soc. Japan 70 (4), 1493-1521, (October, 2018) DOI: 10.2969/jmsj/77837783
KEYWORDS: conformally Kähler Einstein–Maxwell metric, volume minimization, 53C55, 53C25
Wolfgang ARENDT, Stefan KUNKEL, Markus KUNZE
J. Math. Soc. Japan 70 (4), 1523-1556, (October, 2018) DOI: 10.2969/jmsj/76427642
KEYWORDS: diffusion process, non-local boundary condition, stability, 47D07, 60J35, 35B35
Hideo SOGA
J. Math. Soc. Japan 70 (4), 1557-1580, (October, 2018) DOI: 10.2969/jmsj/75977597
KEYWORDS: Elastic equations, wave equations, asymptotic solutions, singularities, 74B05, 35C20, 74J05, 35L05, 35L51
Back to Top